The axisymmetric crack problem in a non-homogeneous interfacial region between homogeneous half-spaces

1996-01-01
Fildis, H
Yahsi, OS
In this paper, the axisymmetric crack problem in a non-homogeneous interfacial region between two homogeneous half-spaces is considered. It is assumed that the shear modulus varies continuously between that of the two half-spaces; and the shear modulus for the interface region is approximated by mu = mu(o) e(mz). By using Hankel transform technique the problem is reduced to a pair of singular integral equations. The solutions of the problem are obtained for different material combinations and loading conditions; and modes I and II stress intensity factors, and the direction of a probable crack growth are calculated.

Citation Formats
H. Fildis and O. Yahsi, “The axisymmetric crack problem in a non-homogeneous interfacial region between homogeneous half-spaces,” INTERNATIONAL JOURNAL OF FRACTURE, vol. 78, no. 2, pp. 139–164, 1996, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/64490.